been on setraline for 9 months now have unusual tiredness and lack of interest in everything
Hi, tony! You are on low initial dose and it may be that this dose is no longer controlling the symptoms of your depression. Often the dose is increased gradually to an effective level... up to 200mg/day. Talk to your doctor about the way you're feeling because a simple dosage adjustment may be the answer. Another option might be an add-on medication like Abilify or Rexulti which both work on depression themselves and booster the effects of antidepressants.
Best regards, Wildcat
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2016 • 5 answers
Posted 13 Sep 2016 • 1 answer
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 29 Nov 2016 • 4 answers
Posted 29 Dec 2017 • 0 answers
Posted 9 Jan 2018 • 1 answer